# SDR SWIA201333928

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 25,938 hours, 21,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSITION NR 3 ELBP INOPERATIVE.  SERVICE REPLACED NR 3 ELBP IAW AMM.  PN'S AD-2013-1A, SN ON 65897 & SN OFF 79465
